Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 126, NWS Gaylord, MI

December 6, 2012

NWS Gaylord, MI issued this small craft advisory at Dec 6, 2012, 12:45 AM EST. It took effect at Dec 6, 2012, 5:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2012, 12:45 AM EST (05:45 UTC)
In effect from
Dec 6, 2012, 5:00 AM EST
Expired
Dec 7, 2012, 5:00 AM EST
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WHUS73 KAPX 060545
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1245 AM EST THU DEC 6 2012

LMZ323-341-342-344>346-LSZ321-061800-
/O.CON.KAPX.GL.W.0043.121206T1200Z-121207T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1245 AM EST THU DEC 6 2012

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LSZ322-061800-
/O.NEW.KAPX.SC.Y.0126.121206T1000Z-121207T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1245 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO
10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO
10 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
545 
WHUS73 KAPX 061735
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1235 PM EST THU DEC 6 2012

LMZ323-341-342-344>346-LSZ321-070145-
/O.CON.KAPX.GL.W.0043.000000T0000Z-121207T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1235 PM EST THU DEC 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LSZ322-070145-
/O.CON.KAPX.SC.Y.0126.000000T0000Z-121207T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1235 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
009 
WHUS73 KAPX 062041
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EST THU DEC 6 2012

LMZ323-341-342-344>346-LSZ321-070445-
/O.CAN.KAPX.GL.W.0043.000000T0000Z-121207T0300Z/
/O.EXB.KAPX.SC.Y.0126.000000T0000Z-121207T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
341 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LSZ322-070445-
/O.EXT.KAPX.SC.Y.0126.000000T0000Z-121207T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
341 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 11:43 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 5, 11:43 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1143 PM EST WED DEC 5 2012

.SYNOPSIS...
ISSUED AT 444 PM EST WED DEC 5 2012

MOSTLY CLEAR SKIES WILL BECOME CLOUDY LATE TONIGHT AS A STORM SYSTEM
ORGANIZING OVER THE NORTHERN PLAINS...BEGINS TO PUSH INTO THE GREAT
LAKES REGION. THIS SYSTEM WILL GENERATE MIXED RAIN AND SNOW
INTO THE WEEKEND.

A STRONGER STORM SYSTEM IS POSSIBLE SUNDAY AND MONDAY.

&&

.UPDATE...
ISSUED AT 1046 PM EST WED DEC 5 2012

HIGH CLOUDS CONTINUE TO INCREASE ACROSS NORTHERN MICHIGAN WELL
AHEAD OF WEAK NORTHERN PLAINS/SOUTH CANADA WAVE AND ATTENDANT COLD
FRONT. AS ANTICIPATED...TEMPERATURES HAVE TANKED THIS
EVENING...WITH MANY OF THE TYPICAL ICEBOX INTERIOR LOCATIONS IN
THE TEENS. TEMPERATURES SHOULD NOT FALL TOO MUCH FURTHER WITH
INCREASING CLOUDS AND DEVELOPMENT OF LIGHT SOUTH RETURN FLOW. HAVE
MADE MINOR ADJUSTMENTS TO ACCOUNT FOR REAL-TIME CLOUD AND
TEMPERATURE TRENDS. OTHERWISE...FEW NOTEWORTHY CHANGES NEEDED.

UPDATE ISSUED AT 630 PM EST WED DEC 5 2012

INHERITED FORECAST WORKING OUT AS PLANNED...WITH RAPID DECOUPLING OF
WINDS AND REMNANT CLEAR SKIES LEADING TO A QUICK TEMPERATURE DROP.
TEMPERATURES SHOULD STABILIZE/EVEN RISE SLIGHTLY LATER TONIGHT WITH
INCREASING HIGH CLOUDS AHEAD OF TOMORROWS WEAK SYSTEM. NO CHANGES
NEEDED AT THIS TIME.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 444 PM EST WED DEC 5 2012

THE CENTER OF 1030 MB HIGH PRESSURE HAS JUST MOVED ACROSS THE
REGION FROM THE WEST. THIS LED TO SKIES CLEARING OUT ALONG WITH
LIGHT WINDS FOR THIS AFTERNOON. AS THE HIGH CONTINUES TO DEPART TO
THE EAST AND 998 MB LOW PRESSURE APPROACHES FROM THE
NORTHWEST...THE SURFACE PRESSURE GRADIENT WILL TIGHTEN UP LATER
TONIGHT AND ESPECIALLY ON THURSDAY. IN THE MEANTIME...MOSTLY
CLEAR SKIES AND LIGHT WINDS THIS EVENING WILL LEAD TO EXCELLENT
RADIATIONAL COOLING CONDITIONS SO LOWERED MINS IN THE MIDDLE TEENS
EAST TO THE MIDDLE 20S WEST (WHERE WINDS WILL BEGIN TO PICK UP A
BIT FIRST). MEANWHILE...HIGH AND EVENTUALLY MID LEVEL CLOUDINESS
WILL INCREASE OVERNIGHT IN ADVANCE OF THE SYSTEM TO OUR NORTHWEST.
ON THURSDAY...THE AREA OF LOW PRESSURE TO OUR NORTHWEST TRACKS
WELL NORTH OF THE REGION (ACROSS NORTHERN ONTARIO) AND DRAGS A
SURFACE COLD FRONT ACROSS THE REGION IN THE EVENING. LOOKING AT
MODEL CROSS SECTIONS AND MODEL SOUNDINGS...LOWER LEVELS REMAIN DRY
FOR MUCH OF NORTHERN LOWER SO THERE WILL ONLY BE A CHANCE OF
SPRINKLES OR FLURRIES. OTHERWISE...IT WILL BE CLOUDY AND BRISK. ACROSS
THE TIP OF THE MITT AND EASTERN UPPER...A MIXTURE OF RAIN AND SNOW
IS LIKELY AS THE MOISTURE IS DEEPER. HIGHS RANGING FROM THE MIDDLE
30S NORTH TO NEAR 40 SOUTH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 444 PM EST WED DEC 5 2012

MEDIUM RANGE GUIDANCE CONTINUES TO POINT TO A PATTERN SHIFT THROUGH
THE NEXT SEVEN DAYS...BREAKING DOWN THE GULF OF ALASKA LOW (REPLACED
BY RIDGING) WHILE COLDER AIR GETS DISLODGED FROM THE POLE AND
MIGRATES INTO NOAM. THIS LEADS TO TROUGHINESS ACROSS THE CONUS AND A
MORE ACTIVE STORM TRACK/WEATHER PATTERN FOR MICHIGAN...AT LEAST
THROUGH NEXT WEEK. MEDIUM RANGE GUIDANCE (GFS/ECMWF/GEM) STILL
EXHIBITING SOME RUN-TO-RUN INCONSISTENCIES BUT HAVE COME INTO BETTER
AGREEMENT OVERALL...AND ESSENTIALLY HAVE PUT THE GREAT LAKES BACK
INTO THE CROSS HAIRS OF A POTENTIAL HEAVY SNOW MAKER EARLY NEXT
WEEK. DETAILS BELOW.

IN THE NEARER TERM...WILL HAVE TO DEAL WITH A WEAK-ISH COLD FRONT
THAT WILL SLIP THROUGH THE STATE BRINGING LIGHTER NUISANCE PRECIP.
STRONGER WAVE FOLLOWS FRIDAY NIGHT THROUGH SATURDAY.

THURSDAY NIGHT THROUGH FRIDAY...NRN STREAM SHORT WAVE AND ATTENDING
SFC LOW ADVANCE THROUGH WESTERN ONTARIO INTO HUDSON BAY REGION ON
THURSDAY...WHILE ATTENDING WEAK COLD FRONT SLIPS THROUGH THE CWA
THURSDAY NIGHT/EARLY FRIDAY. SFC FRONT ITSELF IS PRETTY NONDESCRIPT
ALONG WITH WEAK QG-UPWARD FORCING MOVING THROUGH THE REGION.
SO...STILL NOT EXPECTING VERY MUCH PRECIP WITH THIS SYSTEM OVERALL.
BUT THE BEST SHOT WILL OCCUR ACROSS UPPER MICHIGAN DURING THE DAY
THURSDAY (SEE DISCUSSION ABOVE) WHERE SLIGHTLY BETTER FORCING WILL
RESIDE. BY THURSDAY EVENING...FORCING/MOISTURE THIN OUT AS THE FRONT
SLIPS DOWN THROUGH NRN LOWER MICHIGAN AND WAS TEMPTED TO REMOVE POPS
COMPLETELY FOR THE THURSDAY NIGHT TIME FRAME. HOWEVER...THERE IS
SOME HINT THAT ADDITIONAL PRECIP WILL DEVELOP FROM THE MIDWEST INTO
CENTRAL/SRN LOWER MICHIGAN OVERNIGHT ALONG A TIGHTENING THERMAL
GRADIENT ACROSS THE REGION. SO WILL KEEP A LOW END CHANCE FOR LIGHT
RAIN IN THE FORECAST OVERNIGHT (TEMPS REMAINING ABOVE FREEZING IN
THAT AREA).

FRIDAY THROUGH SATURDAY...FRONT SLATED TO STALL OUT FROM LAKE HURON
DOWN THROUGH SW LOWER MICHIGAN BY FRIDAY MORNING WITH ADDITIONAL
LIGHT PRECIP PERSISTING THROUGH THE DAY FRIDAY ACROSS SRN LOWER
MICHIGAN...PERHAPS JUST SKIRTING THE FAR SE COUNTIES OF NRN LOWER.
BUT OVERALL NOT A BIG DEAL. THEN...GETS A BIT MORE INTERESTING
FRIDAY NIGHT INTO SATURDAY. ANOTHER PACIFIC SHORT WAVE SLATED TO
ADVANCE THROUGH THE NORTHERN/CENTRAL PLAINS AND TRACK ACROSS THE
GREAT LAKES...FRIDAY NIGHT INTO SATURDAY. THIS SPINS UP ANOTHER SFC
WAVE ALONG THE STALLED FRONT THAT TRACKS NE THROUGH THE REGION. NAM
SOLUTION IS MOST AGGRESSIVE WITH THIS SYSTEM KICKING A NICE SFC LOW
UP THROUGH SE LOWER MICHIGAN PLACING NRN LOWER MICHIGAN IN A SWEET
SPOT AND POTENTIAL FOR A QUICK 2 TO 4 INCH (OR BETTER) SNOWFALL.
BUT...NAM IS CERTAINLY AN OUTLIER AS ECMWF/GEM/GFS ALL ARE WEAKER
WITH THE LOW WITH A TRACK THROUGH NRN OHIO. GIVEN THE MODEL
CONSENSUS...NOT READY TO JUMP ON THIS SYSTEM AS OF YET. BUT WE WILL
HAVE A PERIOD OF SNOW FOR FRIDAY NIGHT INTO SATURDAY WITH A FEW
INCHES OF ACCUMULATION FOR PARTS OF THE CWA. THAT SAID...COULD BE A
SNEAKY SNOW MAKER THAT WILL BEAR SOME WATCHING.

SUNDAY THROUGH WEDNESDAY (EXTENDED PERIODS)...MAIN FORECAST FOCUS
REMAINS ON THE WINTER STORM POTENTIAL SUNDAY NIGHT INTO MONDAY. AS
MENTIONED ABOVE...MEDIUM RANGE GUIDANCE (ECMWF/GFS/GEM) HAVE COME
INTO BETTER AGREEMENT OVERALL. MODEL WORLD HAS A STRONG PIECE OF
PACIFIC SHORT WAVE ENERGY (LAST BIT OF THE DECAYING GULF OF ALASKA
LOW) SWINGING INTO THE CONUS LATE THIS WEEKEND CARVING OUT A DECENT
TROUGH ACROSS THE CONUS HEADING INTO SUNDAY NIGHT. RESULTING SFC LOW
ORGANIZES OVER THE OKLAHOMA/TEXAS AREA AND ULTIMATELY SWINGS UP
THROUGH SE LOWER MICHIGAN DURING THE SUNDAY NIGHT/MONDAY TIME
FRAME...A CLIMATOLOGICALLY PREFERRED STORM TRACK. THE FORECAST TRACK
AMONG THE GUIDANCE IS FAIRLY SIMILAR (GIVING SOME BOOST IN
CONFIDENCE THAT WE SEE THIS STORM) ALTHOUGH THE GFS/GEM SOLUTIONS
ARE SLOWER AND STRONGER WITH THIS SYSTEM AS COMPARED TO THE ECMWF.
BUT THE CURRENT TRACK DOES PLACE MUCH OF CENTRAL/NRN LOWER MICHIGAN
WITHIN THE CROSS HAIRS OF SOME HEAVIER SNOWFALL WITH IMPACTS TO
TRAVEL EARLY NEXT WEEK. THE USUAL FORECAST UNCERTAINTIES REMAIN
HOWEVER AS A BUNCH OF THINGS HAVE TO HAPPEN BETWEEN NOW AND THEN
(THE LOW IS STILL IN THE GULF OF ALASKA AFTER ALL) AND THERE IS STILL
PLENTY TIME FOR THINGS TO CHANGE. BUT WILL CERTAINLY CONTINUE
HIGHLIGHTING THE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK.

BEYOND THAT...AND ASSUMING THIS ALL WORKS OUT AS CURRENTLY
FORECAST...A WINDOW OF LAKE EFFECT SNOW SHOWERS WILL FOLLOW LATER
MONDAY INTO TUESDAY BEFORE HIGH PRESSURE AND COLDER CONDITIONS
SETTLE IN. PERHAPS ANOTHER NRN STREAM LOW PRESSURE SYSTEM MOVES
THROUGH THE NRN LAKES WEDNESDAY BRINGING ADDITIONAL LIGHT SNOW
CHANCES TO THE REGION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1141 PM EST WED DEC 5 2012

SLOW TOP-DOWN SATURATION CONTINUES...WITH CIRRUS VEIL STEADILY
LOWERING INTO A MID-CLOUD DECK BY THURSDAY MORNING AHEAD OF A WEAK
SYSTEM. DEARTH OF LOW LEVEL MOISTURE LIKELY TO KEEP ALL SITES IN
VFR RANGE THROUGH THE DURATION...WITH JUST PERHAPS A FEW LIGHT
SHOWERS VICINITY KPLN LATER IN THE AFTERNOON. OTHER SITES EXPECTED
TO REMAIN DRY. LOW LEVEL JET INTENSIFIES EARLY THIS
MORNING...REQUIRING WIND SHEAR MENTION ALL SITES THROUGH THE MID
MORNING HOURS BEFORE GUSTY SOUTH SURFACE WINDS DEVELOP.

&&

.MARINE...
ISSUED AT 444 PM EST WED DEC 5 2012

WINDS AND WAVES WILL BE LIGHT THIS EVENING AS HIGH PRESSURE IS IN
CONTROL. HOWEVER...WINDS WILL THEN INCREASE QUICKLY FROM THE
SOUTH ONCE AGAIN LATER TONIGHT INTO THURSDAY...OUT AHEAD OF THE
NEXT COLD FRONT SLIDING THROUGH THE WESTERN LAKES. SHOULD SEE
SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN DEVELOP...WITH GALE
FORCE GUSTS POSSIBLE ACROSS LAKE MICHIGAN AND WHITEFISH POINT. WINDS
WILL THEN GRADUALLY DIMINISH ONCE AGAIN THURSDAY NIGHT INTO
FRIDAY...AND ESPECIALLY LATER SATURDAY AS HIGH PRESSURE SLOWLY
WORKS ITS WAY BACK TOWARD THE AREA.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...GALE WARNING FROM 7 AM TO 10 PM EST THURSDAY FOR LMZ323-341-342-
     344>346.
LS...GALE WARNING FROM 7 AM TO 10 PM EST THURSDAY FOR LSZ321.

&&

UPDATE...MB
SYNOPSIS...TL
SHORT TERM...AS
LONG TERM...BA
AVIATION...MB
MARINE...AS
Hazardous weather outlook, Dec 5, 3:17 PM EST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
317 PM EST WED DEC 5 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
061230-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
317 PM EST WED DEC 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WIND GUSTS ARE EXPECTED THURSDAY AND THURSDAY NIGHT ON
WHITEFISH BAY AND LAKE MICHIGAN...INCLUDING GRAND TRAVERSE BAY.

THERE IS THE POTENTIAL FOR HEAVY SNOW AND A WINTRY MIX OF
PRECIPITATION ACROSS THE OUTLOOK AREA...WITH IMPACTS TO TRAVEL
DURING THE SUNDAY NIGHT THROUGH MONDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD
(ALL LOWERCASE).

ADAM

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.